Sharp remainder of the poincarÉ inequality

Tohru Ozawa, Durvudkhan Suragan

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we obtain a sharp remainder formula for the Poincaré inequality which implies a simple proof of the sharp Poincaré inequality without using the variational principle. We also extend the idea to general Carnot groups. Thus, we have succeeded in finding a simple proof of the sharp Poincaré inequality in a more general case.

Original languageEnglish
Pages (from-to)4235-4239
Number of pages5
JournalProceedings of the American Mathematical Society
Volume148
Issue number10
DOIs
Publication statusPublished - 2020 Oct

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Sharp remainder of the poincarÉ inequality'. Together they form a unique fingerprint.

Cite this